# SDR AALA201904259002

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 67,119 hours, 25,629 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS CAPTAINS WINDOW OPENED PRIOR TO 80KTS AND T.O. REJECTED. SPEED EXCEEDED 80KTS DURING MANUEVER. MAINTENANCE INSPECTED BRAKES IAW AMM 32-42-27-210-001A. NO DEFECTS FOUND. NO OVERTEMP REPORTED. MAINTENANCE INSPECTED CAPT SLIDING WINDOW FOR DISCREPANCIES IAW AMM 56-12-11-220-002A. NO DISCREPANCIES FOUND. OPENS, CLOSES & LATCHES NORMAL.
